Alert archive / Missouri / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 213, NWS St. Louis, MO

August 24, 2007Crawford County, Washington County, Missouri

NWS St. Louis, MO issued this severe thunderstorm warning at Aug 24, 2007, 4:16 PM CDT for Crawford County, Washington County, Missouri. It was in force for 44 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 24, 2007, 4:16 PM CDT (21:16 UTC)
Expired
Aug 24, 2007, 5:00 PM CDT
In force
44 min
Issued by
NWS St. Louis, MO
Area
Counties, with a storm outline in the text

Counties Crawford County, MO, Washington County, MO

The radar

The St Louis radar (KLSX), 91 km from the middle of the area, began a volume at 21:16 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Aug 24, 12:19 PM CDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 9.3 hours before the alert went out and 257 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2007-08-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1334 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2007-08-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 27 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1334 J/kg
Mixed-layer CIN
-50 J/kg
Mixed-layer LCL
948 m above ground
0-6 km bulk shear
38 kt
0-1 km storm-relative helicity
27 m²/s²
0-3 km storm-relative helicity
84 m²/s²
Significant tornado parameter
0.4
Supercell composite
2.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KLSX 242116
SVRLSX
MOC055-221-242200-
/O.NEW.KLSX.SV.W.0213.070824T2116Z-070824T2200Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
416 PM CDT FRI AUG 24 2007

THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL CRAWFORD COUNTY IN EAST CENTRAL MISSOURI
  NORTHWESTERN WASHINGTON COUNTY IN EAST CENTRAL MISSOURI

* UNTIL 500 PM CDT

* AT 411 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
  STEELVILLE...AND MOVING EAST AT 20 MPH.

* LOCATIONS IMPACTED INCLUDE...
  LEASBURG...
  ANTHONIES MILL...

IF YOU ARE IN A MOBILE HOME...YOU SHOULD TAKE SHELTER IN A NEARBY
STURDY BUILDING.

LAT...LON 3801 9156 3779 9154 3790 9082 3820 9096
      3819 9109

$$

CARNEY
1 follow-up statement
000 
WWUS53 KLSX 242142
SVSLSX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
441 PM CDT FRI AUG 24 2007

MOC055-221-242200-
/O.CON.KLSX.SV.W.0213.000000T0000Z-070824T2200Z/
WASHINGTON MO-CRAWFORD MO-
441 PM CDT FRI AUG 24 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM CDT
FOR CENTRAL CRAWFORD AND NORTHWESTERN WASHINGTON COUNTIES...

AT 440 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED
9 MILES SOUTH OF ANTHONIES MILL...MOVING EAST AT 30 MPH.

LOCATIONS NEAR THE PATH OF THE SEVERE THUNDERSTORM INCLUDE...LATTY
AND SHIRLEY.

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO 
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS 
IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. 
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE 
STRUCK BY LIGHTNING.

LAT...LON 3801 9156 3779 9154 3790 9082 3820 9096
      3819 9109

$$

CARNEY

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 24, 11:15 AM CDT, 5 hours 1 minute earlier.

Area forecast discussion, Aug 24, 11:15 AM CDT, 5 hours 1 minute before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ST LOUIS MO
1115 AM CDT FRI AUG 24 2007

.DISCUSSION...
SEVERAL CONCERNS THIS MORNING INCLUDING HEAT...SEVERE WEATHER AND
POTENTIAL FOR HEAVY RAINFALL.

WILL NOT REISSUE ANY HEAT HEADLINES AS CURRENT FORECAST HOURLY
TEMPERATURES AND DEWPOINTS RESULT IN HEAT INDICES ONLY MAXING OUT
AROUND 100 DEGREES IN METRO ST. LOUIS.  OBSERVING SITE IN THE CITY
SHOWED THAT CRITERIA WAS MET OR FELL JUST SHORT OF 105F THE PAST
THREE DAYS. HOWEVER...TEMPERATURES WILL BE HINDERED BY CONVECTIVE
DEBRIS FROM MCS OVER NRN MO AND KS AS WELL AS ANY TSRA
REDEVELOPING OVER NRN AND CNTRL MO LATER TODAY. CURRENT DEWPOINTS
OVER THE SERN HALF OF THE CWA ARE IN THE MID 60S...AND GFS MOS AND
FORECAST SOUNDINGS SUGGEST THAT THEY WILL AGAIN MIX OUT INTO THE
LWR-MID 60S IN THESE SPOTS. WILL HOWEVER CONTINUE TO HIGHLIGHT
TODAYS HEAT IN THE HWO.

GFS AND NAM IS IN PRETTY GOOD AGREEMENT WITH MASS FIELDS WHEN
REMOVING BIASES OF CONVECTIVE FEEDBACK.  USED A COMBINATION OF THE
GFS AND SREF MEAN FOR THE POSITION OF THE FRONT WHICH WILL SLOWLY
MOVE SWD ACROSS THE CWA FROM 12Z THIS MORNING UNTIL MIDDAY
SATURDAY.  ATMOSPHERE WILL BECOME VERY MOIST WITH PWATS FROM 2 TO
2.5 INCHES WHICH SHOULD ALLOW FOR TSRA TO BE EFFICIENT
PRECIPITATION PRODUCERS. THERE WILL BE DECENT SYNOPTIC AND
MESOSCALE LIFT CAUSED BY THE FRONT INTERSECTING A 30-40KT LOW
LEVEL JET UNDER THE RIGHT ENTRANCE REGION OF JET STREAK. HAVE GONE
WITH LIKELY/CATEGORICAL POPS OVER THE NWRN HALF OF THE CWA
TODAY...AND SHIFTED THE LIKELY POPS SEWD TONIGHT. FFG VALUES ARE
QUITE HIGH...WITH MOST COUNTIES 3 HR VALUES ABOVE 3.5 INCHES...SO
DO NOT SEE THE NEED TO ISSUE A FLASH FLOOD WATCH AT THIS POINT AND
WILL INSTEAD MENTION LOCALLY HEAVY RAINFALL. THERE IS ALSO A
SEVERE THREAT TODAY TO THE SOUTH OF THE FRONT GIVEN FORECAST
MLCAPES AOA 2000 J/KG AND DEEP LAYER SHEAR OF 30-40KTS. MAIN
CONCERN WILL BE DAMAGING WINDS GIVEN RELATIVELY DRY MIXED LAYER TO
THE SOUTH OF THE PRECIPTATION.

FRONT SHOULD CLEAR THE CWA TOMORROW AFTERNOON...ENDING THE CHANCE OF
RAIN. USED A COMBINATION OF SREF MEAN AND GFS MOS FOR TEMPS.

BRITT

&&

.AVIATION...
FOR THE 18Z TAFS...
FRONTAL BOUNDARY EXTENDED FROM EASTERN IA ACROSS THE NORTHWEST
CORNER OF MO INTO THE OK PANHANDLE LATE THIS MORNING. THE BOUNDARY
WILL CONTINUE TO PUSH SLOWLY SOUTHEASTWARD TODAY AND TONIGHT. BY 18Z
SATURDAY, THE BOUNDARY IS FORECAST TO EXEND FROM SOUTHERN IL ACROSS
SOUTHEAST MO. LINE OF SHOWERS/ISOLATED THUNDERSTORMS EXTENDED FROM
WEST CENTRAL IL INTO CENTRAL MO WITH ANOTHER CLUSTER ACROSS
SOUTHWEST MO. ACTIVITY WAS MOVING TO THE NORTHEAST. LATEST LAPS DATA
INDICATED BEST INSTABILITY AND CAPE WAS ACROSS THE EASTERN OZARKS.

TPS
&&

.LSX WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
IL...NONE.
&&

WFO LSX
Hazardous weather outlook, Aug 24, 4:01 PM CDT, 15 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ST LOUIS MO
401 PM CDT FRI AUG 24 2007

ILZ058>060-064-065-069-070-074-098>102-MOZ061-063-064-251200-
GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL-
MARION IL-WASHINGTON IL-CALHOUN IL-JERSEY IL-MADISON IL-
ST. CLAIR IL-MONROE IL-ST. CHARLES-ST. LOUIS-ST. LOUIS CITY-
401 PM CDT FRI AUG 24 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST
ILLINOIS AND EAST CENTRAL MISSOURI.

.DAY ONE...TONIGHT

THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS THIS EVENING. A FEW
THUNDERSTORMS WILL BE CAPABLE OF PRODUCING DAMAGING WIND GUSTS IN
EXCESS OF 70 MPH...QUARTER SIZE HAIL AND FREQUENT LIGHTNING. IN
ADDITION...THE STORMS WILL BE CAPABLE OF PRODUCING HEAVY
RAINFALL...PARTICULARLY OVER EAST CENTRAL MISSOURI AND SOUTHWEST
ILLINOIS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

ABOVE NORMAL TEMPERATURES WILL RETURN TO THE AREA EARLY NEXT WEEK
WITH HEAT INDICES AROUND 100 DEGREES IN THE ST. LOUIS METRO AREA
ON TUESDAY AFTERNOON.

THERE IS A CHANCE OF THUNDERSTORMS ON WEDNESDAY OVER NORTHEASTERN
MISSOURI AND WEST CENTRAL ILLINOIS AS A COLD FRONT MOVES ACROSS
THE REGION.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS LIKELY THIS EVENING.

&&

FOR A GRAPHICAL VERSION OF THIS INFORMATION SEE OUR
WEBPAGE AT (LOWERCASE)... HTTP://WWW.WEATHER.GOV/LSX/?N=HWO1

ILZ095>097-MOZ018-019-026-027-034>036-041-042-047>052-059-060-062-
065-072-073-251200-
ADAMS IL-BROWN IL-PIKE IL-KNOX-LEWIS-SHELBY-MARION-MONROE-RALLS-
PIKE-BOONE-AUDRAIN-MONITEAU-COLE-OSAGE-CALLAWAY-MONTGOMERY-
LINCOLN-GASCONADE-WARREN-FRANKLIN-JEFFERSON-CRAWFORD-WASHINGTON-
401 PM CDT FRI AUG 24 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WEST CENTRAL
ILLINOIS...CENTRAL MISSOURI AND NORTHEAST MISSOURI.

.DAY ONE...TONIGHT

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS EVENING. A FEW
THUNDERSTORMS WILL BE CAPABLE OF PRODUCING DAMAGING WIND GUSTS IN
EXCESS OF 60 MPH...QUARTER SIZE HAIL AND FREQUENT LIGHTNING. IN
ADDITION...THE STORMS WILL BE CAPABLE OF PRODUCING HEAVY RAINFALL.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THERE IS A CHANCE OF THUNDERSTORMS ON WEDNESDAY OVER NORTHEASTERN
MISSOURI AND WEST CENTRAL ILLINOIS AS A COLD FRONT MOVES ACROSS
THE REGION.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS LIKELY THIS EVENING.

&&

FOR A GRAPHICAL VERSION OF THIS INFORMATION SEE OUR
WEBPAGE AT (LOWERCASE)... HTTP://WWW.WEATHER.GOV/LSX/?N=HWO1

ILZ079-MOZ074-075-084-085-099-251200-
RANDOLPH IL-ST. FRANCOIS-STE. GENEVIEVE-IRON-MADISON-REYNOLDS-
401 PM CDT FRI AUG 24 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST
ILLINOIS AND SOUTHEAST MISSOURI.

.DAY ONE...TONIGHT

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON THROUGH
TONIGHT. A FEW THUNDERSTORMS WILL BE CAPABLE OF PRODUCING DAMAGING
WIND GUSTS IN EXCESS OF 60 MPH...QUARTER SIZE HAIL AND FREQUENT
LIGHTNING. IN ADDITION...THE STORMS WILL BE CAPABLE OF PRODUCING
HEAVY RAINFALL...PARTICULARLY OVER WEST CENTRAL ILLINOIS AND
NORTHEAST MISSOURI.

AHEAD OF THE STORMS...HEAT INDICES WILL REMAIN AROUND 102 DEGREES
EARLY THIS EVENING OVER PARTS OF SOUTHEAST MISSOURI AS WELL AS
SOUTHWEST ILLINOIS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

ABOVE NORMAL TEMPERATURES WILL RETURN TO THE AREA EARLY NEXT WEEK
WITH HEAT INDICES AROUND 100 DEGREES TUESDAY AFTERNOON.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS LIKELY THIS EVENING.

&&

FOR A GRAPHICAL VERSION OF THIS INFORMATION SEE OUR
WEBPAGE AT (LOWERCASE)... HTTP://WWW.WEATHER.GOV/LSX/?N=HWO1

BYRD

In the hours before

Local storm report, Aug 24, 3:21 PM CDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
321 PM CDT FRI AUG 24 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0319 PM     TSTM WND DMG     AFFTON                  38.55N 90.33W
08/24/2007                   ST. LOUIS          MO   AMATEUR RADIO

            6 INCH LIMBS DOWNED BY HIGH WINDS

&&

TRUETT
Local storm report, Aug 24, 3:35 PM CDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
335 PM CDT FRI AUG 24 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0250 PM     HAIL             BELLEVILLE              38.53N 90.00W
08/24/2007  E0.88 INCH       ST. CLAIR          IL   TRAINED SPOTTER

0320 PM     TSTM WND GST     EAST ST. LOUIS          38.61N 90.13W
08/24/2007  E60.00 MPH       ST. CLAIR          IL   TRAINED SPOTTER

            50-60 MPH WINDS WITH HIGHER GUSTS

0320 PM     TSTM WND DMG     KIRKWOOD                38.58N 90.42W
08/24/2007                   ST. LOUIS          MO   TRAINED SPOTTER

            NUMEROUS TREES DOWNED...SOME 5-6 FEET IN DIAMETER. ONE
            TREE DOWN ON HOUSE...ESTIMATED SPEEDS OF 70-75 MPH.

0320 PM     TSTM WND DMG     AFFTON                  38.55N 90.33W
08/24/2007                   ST. LOUIS          MO   TRAINED SPOTTER

            1-2 INCH TREE LIMBS DOWNED BY HIGH WINDS

0324 PM     HAIL             NEW BADEN               38.54N 89.70W
08/24/2007  E1.00 INCH       CLINTON            IL   TRAINED SPOTTER

0325 PM     HAIL             2 S AVISTON             38.58N 89.61W
08/24/2007  E1.00 INCH       CLINTON            IL   TRAINED SPOTTER

            ALSO...WIND GUSTS ESTIMATED TO 50 MPH.

&&

TRUETT
Local storm report, Aug 24, 3:41 PM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
341 PM CDT FRI AUG 24 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0320 PM     TSTM WND DMG     7 SE OFALLON           38.52N 89.82W
08/24/2007                   ST. CLAIR          IL   TRAINED SPOTTER

            TRACTOR TRAILER BLOWN OFF I-64 AT MILE MARKER 24

0323 PM     HAIL             AVISTON                 38.61N 89.61W
08/24/2007  E1.00 INCH       CLINTON            IL   AMATEUR RADIO

0323 PM     TSTM WND DMG     AVISTON                 38.61N 89.61W
08/24/2007                   CLINTON            IL   AMATEUR RADIO

            WIND DAMAGE TO CROPS IN AREA...ESTIMATED SPEEDS OF 60 TO
            70 MPH.

0335 PM     TSTM WND DMG     BREESE                  38.61N 89.52W
08/24/2007                   CLINTON            IL   AMATEUR RADIO

            4 FOOT DIAMETER TREE DOWN

&&

TRUETT
Local storm report, Aug 24, 3:47 PM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
347 PM CDT FRI AUG 24 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0335 PM     TSTM WND GST     MARYVILLE               38.73N 89.96W
08/24/2007  E60 MPH          MADISON            IL   TRAINED SPOTTER

&&

TRUETT
Local storm report, Aug 24, 4:00 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
400 PM CDT FRI AUG 24 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0300 PM     TSTM WND DMG     3 NW OAKVILLE           38.47N 90.36W
08/24/2007                   ST. LOUIS          MO   AMATEUR RADIO

            11 INCH TREE DOWNED BY HIGH WINDS

&&

TRUETT
Local storm report, Aug 24, 4:05 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
405 PM CDT FRI AUG 24 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0400 PM     TSTM WND DMG     PATOKA                  38.75N 89.10W
08/24/2007                   MARION             IL   TRAINED SPOTTER

            TOP OF TREE SNAPPED OFF BY WIND.

&&

TRUETT

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 24, 12:10 PM CDTRiver Flood WarningLSXLincoln47 hr
Aug 24, 12:14 PM CDTRiver Flood WarningLSXLewis25 hr
Aug 24, 1:48 PM CDTSevere Thunderstorm WarningLSXFranklin, Gasconade, Warren42 min
Aug 24, 2:15 PM CDTRiver Flood WarningLSXLincoln8 days
Aug 24, 2:15 PM CDTRiver Flood WarningLSXSaint Charles32 hr
Aug 24, 2:21 PM CDTSevere Thunderstorm WarningLSXFranklin, Jefferson, Saint Louis39 min
Aug 24, 2:43 PM CDTSevere Thunderstorm WarningLSXSaint Charles, Saint Louis47 min
Aug 24, 2:52 PM CDTTornado WarningLSXCrawford38 min
Aug 24, 2:57 PM CDTSevere Thunderstorm WarningLSXJefferson, Saint Louis, City of Saint Louis33 min
Aug 24, 4:30 PM CDTTornado WarningLSXCrawford, Washington26 min
Aug 24, 4:59 PM CDTSevere Thunderstorm WarningLSXJefferson, Sainte Genevieve, Saint Francois, Washington46 min

Nearby

Severe Thunderstorm Warnings in Missouri, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.